Latvijas Māsu Asociācija

Aktualitātes › (PAPILDINĀTS 31.07.2019.)Коnference „The Estonian Association of Nurse Anaesthetists and Intensive Care Nurses” Tallinā 24.-25.10.2019.

31/07/2019

Cienījamie, kolēģi!

 

Ievietojam papildinātu informāciju ar pieteikšanās saitēm, konferences programmu, kā arī citām rekomendācijām.

Dear colleague!

I am delighted to invite you to the 8th Estonian Association of Nurse Anaesthetists and Intensive Care Nurses Conference which will take place at Kumu Art Museum in Tallinn, Estonia, on 25th October 2019. Registration to the Conference is now open and a link to the on-line registration form is at the end of this letter.

We wish to offer you Hospital visit on 24th of October and on Conference you will get to meet your European colleagues and enjoy the scientific program that will cover a wide range of interesting topics.

 

Below You will find preliminary program. As soon as we have full program ready, we will send it.

24.10.2019 11:00 – 15:00

Hospital visit to North Estonia Medical Centre https://www.regionaalhaigla.ee/en

11:00 – 12:00 Welcome and NEMC introduction – A. Gaidajenko, CNO (will speak in Russian)

12:00 – 14:00 Visits to the units  (anesthesiology, intensive care,  emergency departments) https://www.regionaalhaigla.ee/en/anaesthesiology-clinic-0

14:00 – 15:00 Lunch at the Hospital café „Amps“

*Visit to the Health College of Tallinn, will be organized in case of interest https://www.ttk.ee/ru

 

25.10.2019 10:00 – 17:00

The Estonian Association of Nurse Anaesthetists and Intensive Care Nurses 8th conference in Kumu Art Museum, A. Weizenbergi 34, 10127 Tallinn https://kumu.ekm.ee/en/ ).

Registration Fee for nurses: 70 EUR (includes translation, visit to Kumu Art Museum, coffee breaks and lunch). There is no registration fee for lecturers!

Recomended Hotels:

https://www.radissonblu.com/ru/skyhotel-tallinn

https://www.radissonblu.com/ru/olumpiahotel-tallinn

 

http://www.oruhotel.ee/ – they have special offer for participants: SGL room 54 EUR per night, breakfast incl; TWIN/DBL room 58 EUR per night, breakfast incl. For reservation send an e-mail to sales@oruhotel.ee and promotion code: PERH

Here is the program at the Glance.

09.00 – 10.00  Registration and coffee, exhibition

I session

10.00  15 min – Opening ceremonies

10.15  15 min – Presentation about Lithuanian association

10.30  15 min – Presentation about Latvian association

10.45  15 min – Presentation about Finnish association

11.00  15 min – “Intensive Care Nursing in Baltic countries“, prof. dr. Natalja Fatkulina, Medical Faculty of Vilnius University, Institute of Health Sciences

11.15   20 min – Presentation about EfCCNa, Anne Kokko

11.35   30 min – EfCCNa Competencies for European Critical Care Nurses, Anne Kokko

12.05 – 13.30  Lunch, exhibition

II session

Respiratory physiotherapy, Hedi Kähär

ERAS, Eve Härma

Work stress, work intensity, job satisfaction and intention to leave among nurses in the North Estonia Medical Centre intensive care units, Andra-Maris Post

*There will be translation to Russian.

ON-LINE registration form

 

Looking forward to seeing you in Tallinn!

 

Helen Valk, MSc

Association of Nurse

Anaesthetists and Intensive

Care Nurses

Chairman
372 555 44477

helen.valk@regionaalhaigla.ee
www.eaiyhing.com

www.facebook.com/eaiyhing

Igaunijas Intensīvās terapijas  un anestēzijas māsu asociācija aicina Latvijas māsas piedalīties viņu organizētajā konferencē Tallinā.
Informatīvais uzaicinājums:

Мы рады пригласить Вас и Ваших латышскиx коллег в Таллин на осеннюю конференцию!

О программе:

24.10.2019 11:00 – 15:00

Визит в Северо-Эстонскую Региональную больницу https://www.regionaalhaigla.ee/ru

11:00-12:00 экскурсия по больнице-А. Гайдаенко, директор сестринского дела

12:00-14:00 экскурсия по клинике Анестезиологии https://www.regionaalhaigla.ee/ru/klinika-anesteziologii

14:00-15:00 обед в больничном кафе «Amps»

* для желающих есть возможность посетить Таллинский Колледж здравоохранения https://www.ttk.ee/ru

______________________________________________________________________________________________

18:00-19:30 собрание правления Ассоциаций Эстонии, Литвы и Латвии.

19:30-22:00 праздничный ужин для членов правления Ассоциаций

______________________________________________________________________________________________

25.10.2019 10:00-17:00

Конференция „The Estonian Association of Nurse Anaesthetists and Intensive Care Nurses”, место проведения Художественный музей Эстонии (KUMU) Вейценберги 34, 10127 Таллинн https://kumu.ekm.ee/ru/

Участие для сестёр: 70 € (включая синхронный перевод, экскурсию по музею и обед).

Просим подготовить 2 доклада: а) о деятельности Ассоциации (~15 минут), б) доклад о сфере деятельности (~20 минут)

Готовые презентации на английском языке просим прислать к 10.10.2019.

Рекомендуемые гостиницы:

https://www.radissonblu.com/ru/skyhotel-tallinn

https://www.radissonblu.com/ru/olumpiahotel-tallinn

С наилучшими пожеланиями,

Helen ­­­­­Helen.Valk@regionaalhaigla.ee (pieteikšanās un informācija)